Research Article
PDF EndNote BibTex RIS Cite

Year 2008, Volume 1, Issue 1, 33 - 38, 30.04.2008

Abstract

References

  • [1] Blair, D.E., Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics, Vol. 509. Springer-Verlag, Berlin-New York, 1976.
  • [2] Binh T.Q., Tamassy, L., De, U. C. and Tarafdar, M., Some Remarks on almost Kenmotsu manifolds, Math. Pannonica 13(2002), 31-39.
  • [3] Boeckx, E., Buecken, P. and Vanhecke, L., Ø-symmetric contact metric spaces , Glasgow Math. J. 41(1999), 409-416.
  • [4] De. U.C. and Pathak,G., On 3-dimensional Kenmotsu manifolds. Indian J. Pure Applied Math. 35(2004), 159-165.
  • [5] Jun, J. B., De, U. C. and Pathak, G., On Kenmotsu manifolds, J. Korean Math. Soc. 42(2005), 435-445.
  • [6] Kenmotsu K., A class of almost contact Riemannian manifolds, Tohoku Math. J., 24(1972), 93-103.
  • [7] Özgür, C., On weakly symmetric Kenmotsu manifolds, Differ. Geom. Dyn. Syt.8(2006), 204- 209.
  • [8] Özgür, C., On generalized recurrent Kenmotsu manifolds, World Applied Sciences Journal 2(2007), 29-33.
  • [9] Özgür, C. and De. U. C., On the quasi conformal curvature tensor of Kenmotsu manifold. Math. Pannonica, 17 (2006), 221-228.
  • [10] Takahashi T., Sasakian Ø-symmetric space., Tohoku Math. J. 29(1977), 91-113.

On Ø-symmetric Kenmotsu manifolds

Year 2008, Volume 1, Issue 1, 33 - 38, 30.04.2008

Abstract

Ø-symmetric Kenmotsu manifold, locally Ø-symmetric Kenmotsu
manifold, Einstein manifold,

References

  • [1] Blair, D.E., Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics, Vol. 509. Springer-Verlag, Berlin-New York, 1976.
  • [2] Binh T.Q., Tamassy, L., De, U. C. and Tarafdar, M., Some Remarks on almost Kenmotsu manifolds, Math. Pannonica 13(2002), 31-39.
  • [3] Boeckx, E., Buecken, P. and Vanhecke, L., Ø-symmetric contact metric spaces , Glasgow Math. J. 41(1999), 409-416.
  • [4] De. U.C. and Pathak,G., On 3-dimensional Kenmotsu manifolds. Indian J. Pure Applied Math. 35(2004), 159-165.
  • [5] Jun, J. B., De, U. C. and Pathak, G., On Kenmotsu manifolds, J. Korean Math. Soc. 42(2005), 435-445.
  • [6] Kenmotsu K., A class of almost contact Riemannian manifolds, Tohoku Math. J., 24(1972), 93-103.
  • [7] Özgür, C., On weakly symmetric Kenmotsu manifolds, Differ. Geom. Dyn. Syt.8(2006), 204- 209.
  • [8] Özgür, C., On generalized recurrent Kenmotsu manifolds, World Applied Sciences Journal 2(2007), 29-33.
  • [9] Özgür, C. and De. U. C., On the quasi conformal curvature tensor of Kenmotsu manifold. Math. Pannonica, 17 (2006), 221-228.
  • [10] Takahashi T., Sasakian Ø-symmetric space., Tohoku Math. J. 29(1977), 91-113.

Details

Primary Language English
Journal Section Research Article
Authors

Uday CHAND DE>

Publication Date April 30, 2008
Published in Issue Year 2008, Volume 1, Issue 1

Cite

Bibtex @research article { iejg581499, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2008}, volume = {1}, number = {1}, pages = {33 - 38}, title = {On Ø-symmetric Kenmotsu manifolds}, key = {cite}, author = {Chand De, Uday} }
APA Chand De, U. (2008). On Ø-symmetric Kenmotsu manifolds . International Electronic Journal of Geometry , 1 (1) , 33-38 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/46277/581499
MLA Chand De, U. "On Ø-symmetric Kenmotsu manifolds" . International Electronic Journal of Geometry 1 (2008 ): 33-38 <https://dergipark.org.tr/en/pub/iejg/issue/46277/581499>
Chicago Chand De, U. "On Ø-symmetric Kenmotsu manifolds". International Electronic Journal of Geometry 1 (2008 ): 33-38
RIS TY - JOUR T1 - On Ø-symmetric Kenmotsu manifolds AU - UdayChand De Y1 - 2008 PY - 2008 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 33 EP - 38 VL - 1 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry On Ø-symmetric Kenmotsu manifolds %A Uday Chand De %T On Ø-symmetric Kenmotsu manifolds %D 2008 %J International Electronic Journal of Geometry %P -1307-5624 %V 1 %N 1 %R %U
ISNAD Chand De, Uday . "On Ø-symmetric Kenmotsu manifolds". International Electronic Journal of Geometry 1 / 1 (April 2008): 33-38 .
AMA Chand De U. On Ø-symmetric Kenmotsu manifolds. Int. Electron. J. Geom.. 2008; 1(1): 33-38.
Vancouver Chand De U. On Ø-symmetric Kenmotsu manifolds. International Electronic Journal of Geometry. 2008; 1(1): 33-38.
IEEE U. Chand De , "On Ø-symmetric Kenmotsu manifolds", International Electronic Journal of Geometry, vol. 1, no. 1, pp. 33-38, Apr. 2008